# SDR 2017FA0000233

- Difficulty date: May 24, 2017
- Submitted: June 2, 2017
- Operation: General aviation
- Aircraft: N51265
- Make and model: Beech A200C
- Aircraft serial: BP056
- Aircraft time: 12,613 hours, 10,052 cycles
- Engine: Pwc PT6A42A
- Engine time: 12,065 hours, 11,902 cycles
- System (JASC): 7250 · Turbine Section
- Part: Combust Chamber
- Part serial: PCE94141
- Condition: Cracked
- Location: Lt Engine
- Part time: 12,065 hours, 11,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INITIAL POST PHASE ENGINE RUN, MAINTENANCE WAS INSTALLING THE LT ENGINE COWLING WHEN THEY DISCOVERED THAT THE COMBUSTION CHAMBER CASING WELD WAS CRACKED. CRACK WAS APPROXIMATELY 10 INCHES IN LENGTH.
